MathSciNet Relay Station
MathSciNet bibliographic data
MR1912875 (2003f:58026) 58E07 (47J15)
Dancer, E. N. Bifurcation from simple eigenvalues and eigenvalues of geometric multiplicity one. Bull. London Math. Soc. 34 (2002), no. 5, 533–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement